# SDR SWAA2021061470913

- Difficulty date: May 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF B.S. 310 FRAME JUST ABOVE THE FORWARD ENTRY DOOR CUTOUT. ; / CAL ID IS000450 DUE 12/2021; VERIFIED; VERIFIED
